# SDR UPS97624830

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, AFTER INITIAL GEAR RETRACTION GOT GEAR LIGHT, GEAR DISAGREE EICAS MSG AND MASTER CAUTION, WENT AWAY.  TEN MINUTES LATER GOT LDG GEAR MONIT OR STATUS MESSAGE, ALL OTHER INDICATIONS NORMAL.  UPON GEAR EXTENSION  LOUD BANG CAME FROM NOSE GEAR, AGAIN ALL OTHER INDICATIONS NORMAL.  INSPECTED AND LUBED ALL OF NOSE LANDING GEAR LINKAGE, THERE WERE NO DISCREPANCIES.  PERFORMED PSEU CK, PER FIM 32-09-03 AND NO FAULTS NOTED.  OK FOR CONTINUED SERVICE.  NOTE: AIR DRIVEN HYD PUMP DEFERRED INOP M-140705.
